# SDR 2001UALA00515

- Difficulty date: March 13, 2001
- Submitted: April 27, 2001
- Operation: Air carrier
- Aircraft: N509UA
- Make and model: Boeing 757222
- Aircraft serial: 24763
- Aircraft time: 37,036 hours, 13,970 cycles
- Engine: Pwa PW2037
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT PIT LT FRAME STA 1400 STR 28L TOP OF FRAME DENTED.  MAJOR REPAIR ACCOMPLISHED. INSTALLED REPAIR ANGLE PER MM.
